# SDR HEED065789

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 407070620137
- Condition: Cracked
- Location: Crew Door
- Part time: 706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED ON CREW DOOR. REPLACED UNIT.
